Extensive hard palate hyperpigmentation associated with chloroquine use.
Аннотация
A 66-year-old woman diagnosed clinical manifestation of extensive hard palate hyperpigmentation is presented. Due to historic of rheumatoid arthritis and use of chloroquine phosphate for 3 years, exogenous hyperpigmentation associated with the drug was included among the possible diagnoses. Incisional biopsy was performed and the histopathological exam confirmed exogenous hyperpigmentation compatible with chloroquine use. The patient was referred to the rheumatologist and the ophthalmologist for evaluation of the continuity of the chloroquine use. After one year of follow-up, no changes were seen in the hyperpigmentation nor other clinical changes. Hyperpigmentation of the hard palate by the use of chloroquine is one of the adverse effects of the chronic use of this drug and does not require specific treatment. The adequate anamnesis and the knowledge about the adverse effects of the drug allowed an adequate therapeutic approach in the case.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.